# SDR ASOA201711015192S

- Difficulty date: November 1, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,310 hours, 21,805 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Condition: Smoke
- Location: Nr 2 Recirc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RECIRCULATION FAN FAULT STATUS MESSAGE IN FLT,  WITH A HEAVY ELECTRICAL ODOR.  REMOVED AND REPLACED THE NR 2 RECIRCULATION FAN IAW AMM 21-22-10.
